Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    15
  • comments
    3
  • views
    8098

back!

sparkley

153 views

Day 135;

so, yes, it's been a while. my computer got a virus, and after i fixed it, idk, i was just lazy about getting on my computer. so i've been to the derm since i last posted... it was a rather boring appt. she kept me on the same dose, and it's been staying the same. not much has changed...

i have another appt. tomorrow, and i'm guessing it'll be the same too! she probably wont up my dose.

well my skin has improved. especially my back! i wanted to wear this tank top on friday, but i never like wearing them because my back, but i looked and there's just some faint scars! i think it will be gone soon! ahhh, clear back :shhh: and my face...well it seemed like a couple weeks ago i broke out just a little. i'm not sure what to think about that. it wasnt because my time of the month either. maybe it was just after... ah! i need to keep better track!

my jawline has cleared up completely though. that was the problem area at first and for a while, but its completely clear now. no scars either.

i havent exactly been keeping up with my dose wither, maybe thats why i broke out. its not consistent. the end of the school year is approaching and i'm getting so much homework :clap: it seems like this happens at the end of every year, i think teachers just kind of rush and cram the rest of the stuff we're supposed to learn into us. grr.

oh yeah! soccer started :cry: it's a lot of fun, and i really feel like i'm getting better! i've played a couple years but that was a little while ago. now i'm starting it again but i feel like a beginner. hm. but the best part is that i'm getting into shape :shifty: so soccer+accutane= lookin good :snooty: and just in time for summer haha.

but i'm also tired lately. not sure what to blame that on. maybe everything. homework, soccer, plus it always takes me a while to fall asleep, so i just never get as much sleep as i'm supposed to anyway. except on weekends :dance: but my mom got me vitamin B supplements, it converts food into energy, so maybe that will get me more energy! i'll try it out. but it will make me feel old or something... or like a druggie. i mean, the B supplements, accutane, and i take ibuprofin often since i get a lot of headaches (not due to accutane, i've always been like that). thats 3 different types of meds! haha

all in all i guess i'm still improving :shifty: and i look foreward to more improvement, primarily on my face. i think my skin is just gross right now. its very red. and it doesnt seem even. then my make up doesnt go on evenly. ugh, its upsetting. i really cant wait to be done with accutane, and i know the redness will go away, then my scars will heal, and i'll have pretty acne-free skin!!! thats all i'm waiting for, since i dont have much else to look foreward too :shhh:



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×